Common "Hot Flushes" queries answered by top doctors | iCliniq

Hot Flushes

Hot flushes are common in women reaching menopause (perimenopause) and in menopause. It presents with sudden warmth and hotness in the skin of the face, neck, and chest with sweating. It is even triggered due to stress, caffeine intake, spicy foods, smoking, tight clothing, and alcohol drinking. It is treated by following lifestyle changes and taking medications. Deep breathing exercises, walking, and swimming helps a lot.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Could taking Femoston cause irregular periods in me?

Query: Hello doctor, I commenced taking Femoston last month because I was not getting a period for the last six months. Prior to this, I got them intermittently for 12 to 18 months. For several months, I would just get my period for several consecutive months. My cycle has always been 28 days. My periods n...  Read Full »


Dr. Kaushal Bhavsar

Answer: Hi, Welcome to icliniq.com. I can understand your concern. What about hot flushes? Do you have them? And when is your scheduled appointment with GP? Do you have foul smelling discharge? Do you have weight loss or low-grade fever? Do you have a family history of cervical cancer? Please reply to my ...  Read Full »

I have had anxiety since childhood. How can I overcome it?

Query: Hello doctor, I have been suffering from anxiety since childhood. My journey with anxiety began when I was in the fifth grade, though I am unsure if that is where it started. I was always accompanied by my best friend, a sisterly figure. I was a well-behaved and shy student. However, during a class ...  Read Full »


Dr. Vishal Anilkumar Gandhi

Answer: Hi, Welcome to icliniq.com. I have read your query and can understand your concern. It appears that you have an introverted personality (involves a preference for solitude, inward focus, and a need for quiet environments, with introverts often recharging through alone time), falling under the clust...  Read Full »

I am a 39-year-old female experiencing hot flashes after a panhysterectomy. Why?

Query: Hello doctor, I am 39 years old. My panhysterectomy was done two years ago, and I am gaining a lot of weight, and currently, my weight is 86 kg. My blood pressure is 138/90. I have been tested for thyroid hormones and Vitamin D, and the levels are normal. I have been experiencing hot flashes for wh...  Read Full »


Dr. Uzma Arqam

Answer: Hello, Welcome to icliniq.com. I have read your query and understand your concern. Post hysterectomy ( if done with bilateral salpingo-oophorectomy ) at the age of 39 can trigger a different medical issue( if you have a family history of other health problems and risks )and can have menopausal sy...  Read Full »

Is it abnormal to experience hot flashes after taking Seroxat?

Query: Hi doctor, I am taking Seroxat, and I have been experiencing hot flashes recently. Is that normal? Kindly give me your suggestions.  Read Full »


Dr. Muhammad Majid Hanif

Answer: Hi, Welcome to icliniq.com. I went through your query and understood your concern. Kindly let me know the dosage and frequency of Seroxat. Also, explain briefly what you mean by “hot flashes.” Kindly follow up with the answers for further diagnosis. Take care.  Read Full »

Are my hot flashes and mood swings related to my history of arthritis, migraines and smoking?

Query: Hi doctor,I am in my mid-twenties. For the past week, I have been experiencing hot flashes and recently mood swings too.I am also in my fertile window.I had one pregnancy with an emergency cesarian section.I also have a history of migraines and I have been diagnosed with arthritis.I am also a smoker...  Read Full »


Dr. Manisha Raghunath Auradkar

Answer: Hello,Welcome to icliniq.com.I can understand your concern.With a history of arthritis, did you previously have a miscarriage?Have you visited an immunologist before?If you have not then, I suggest consulting an immunologist in person.With arthritis, the symptoms of hot flashes can be associated wit...  Read Full »

How does Venlafaxine help with hot flushes?

Query: Hello doctor, I am a 51-year-old female in the menopausal stage. I have GAD and on Zoloft 100 mg for almost two years, and I heard that if I switch to Venlafaxine it will help the hot flushes that I am suffering from. So my question is, can I make an instant switch? If so, to what mg of Venlafaxine...  Read Full »


Dr. Ashok Kumar

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I like to inform you that Venlafaxine is definitely a better option when we need to deal with GAD (generalized anxiety disorder) as well as hot flushes. However, the research has shown that Prestiq (Desv...  Read Full »

How to quickly and safely reduce high blood pressure?

Query: I am a 51-year-old female. Height 5'4" weight 162. Yesterday evening, while in a stressful situation my face became hot & flushed. Assumed it was stress and possible first menopausal hot flash. This morning I woke up still hot, flashed, and my skin is tingling. That's also when I realized I had...  Read Full »


Dr. Afifa Nighat

Answer: Hello welcome to icliniq! hope you're doing well! I have read your history and with this precise history number of factors can be responsible like as you mentioned such as emotional stress, menopausal, medication use pr thermoregulatory response. Menopausal flashes typically lasts for 3-5 minute...  Read Full »

What causes frequent hot flushes with dizzy spells and inability to do work?

Query: Hi doctor,I am a control room operator and I work alone. I work for twelve hours in rotating shifts. Usually, seven nights in a row with two days off and then seven days in a row with two days off. I normally sleep for seven hours at night. Throughout the day I go through debilitating bouts of sleep...  Read Full »


Dr. Shaarique Ahmed

Answer: Hi, Welcome to icliniq.com. If you do not have an infection, you do not need an antibiotic. You have not mentioned the reason for having antibiotics. There are a number of reasons for having fatigue. It can be due to inadequate diet since you have mentioned that your job is very demanding. You als...  Read Full »

I have hot flushes and anxiety at 4 pm every day. Please help.

Query: Hello doctor, I recently was referred to a renal specialist for low sodium levels by my primary care physician. After a complete kidney workup, he said that they were functioning well. But, he changed my hypertension medicine from Lisinopril to Losartan and discontinued my diuretics. As a result, my...  Read Full »


Dr. Sadaf Mustafa

Answer: Hello, Welcome to icliniq.com. I am not sure why he was reluctant to put you back on Lisinopril when you had no real issues with it in the first place. Both Lisinopril and Losartan are sister medications but from two different groups that works pretty much in the same way. If your kidneys are toler...  Read Full »

My face becomes red when I talk to someone. Kindly help.

Query: Hello doctor, I am 21 years old and I have always been a shy person. When I was younger I used to sweat a lot because of it and I could barely speak with anyone. As I got older, I became more and more sociable, now I have got friends, I am getting along with everyone at work and I am feeling quite g...  Read Full »


Dr. Seikhoo Bishnui

Answer: Hello, Welcome to icliniq.com. The problems you have mentioned like the history of shyness, palpitations and flushing of the face on talking with any new person, etc., are occurring most likely due to anxiety. This could be due to social anxiety. You are facing these problems in day to day routine t...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.